Monistat 7 - Im using monistat and it's day two I put it on before bed but a lot of gewy clear stuff
- 5 Dec 2013 by maddie17
- 5 December 2013
- monistat, monistat 7, vaginal yeast infection
... is coming out and sometimes it even comes out during the day. it's really uncomfortable. Is it the monistat or possibly something else? It smells weird too
I've had the same issue it's the monostat. Just try and wear a panty liner for a few days. If it gets worse or changes color or consistency then see the doc.
Sounds like a mix of discharge and monistat. Most people need panty liners while using it. If the infection doesn't clear up after the monistat is done, see your dr. There are other reasons for infection that aren't caused by yeast.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2015 • 1 answer
Posted 7 Mar 2015 • 2 answers
Posted 17 Feb 2017 • 1 answer
Posted 9 Nov 2017 • 0 answers
Posted 20 Jul 2018 • 0 answers